Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 274681, 6 pages
http://dx.doi.org/10.1155/2014/274681
Research Article

Stabilization of a Class of Stochastic Systems with Time Delays

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China

Received 4 May 2014; Accepted 16 June 2014; Published 2 July 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Jian Wang and Cuixia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Arik, “Global robust stability analysis of neural networks with discrete time delays,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1407–1414, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. E. K. Boukas, Z. K. Liu, and G. X. Liu, “Delay-dependent robust stability and H control of jump linear systems with time-delay,” International Journal of Control, vol. 74, no. 4, pp. 329–340, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. S. Lee, Y. S. Moon, W. H. Kwon, and P. G. Park, “Delay-dependent robust H control for uncertain systems with a state-delay,” Automatica, vol. 40, no. 1, pp. 65–72, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. H. Park, “Robust stabilization for dynamic systems with multiple time-varying delays and nonlinear uncertainties,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 155–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. P. Park, “A delay-dependent stability criterion for systems with uncertain time-invariant delays,” IEEE Transactions on Automatic Control, vol. 44, no. 4, pp. 876–877, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. K. Boukas and Z. K. Liu, “Robust stability and stabilizability of Markov jump linear uncertain systems with mode-dependent time delays,” Journal of Optimization Theory and Applications, vol. 109, no. 3, pp. 587–600, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Xiong and J. Liang, “Novel stability criteria for neutral systems with multiple time delays,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1735–1741, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. Cao and J. Wang, “Global exponential stability and periodicity of recurrent neural networks with time delays,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 52, no. 5, pp. 920–931, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, American Mathematical Society, Providence, RI, USA, 1989. View at MathSciNet
  10. L. Huang and X. Mao, “Robust delayed-state-feedback stabilization of uncertain stochastic systems,” Automatica, vol. 45, no. 5, pp. 1332–1339, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. E. I. Verriest, “Stochastic stability of a class of distributed delay systems,” in Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference (CDC-ECC '05), pp. 5048–5053, Seville, Spain, December 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. T. Shaikhet, “Stability of stochastic hereditarty systems with Markov switching,” Theory of Stochastic Processes, vol. 18, no. 2, pp. 180–184, 1996. View at Google Scholar
  13. S. Xu, J. Lam, X. Mao, and Y. Zou, “A new LMI condition for delay-dependent robust stability of stochastic time-delay systems,” Asian Journal of Control, vol. 7, no. 4, pp. 419–423, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Xu, J. Lam, and D. W. C. Ho, “Novel global robust stability criteria for interval neural networks with multiple time-varying delays,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 342, no. 4, pp. 322–330, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. H. Yan, X. Huang, H. Zhang, and M. Wang, “Delay-dependent robust stability criteria of uncertain stochastic systems with time-varying delay,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1668–1679, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. X. Mao, N. Koroleva, and A. Rodkina, “Robust stability of uncertain stochastic differential delay equations,” Systems & Control Letters, vol. 35, no. 5, pp. 325–336, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. Wan and J. Sun, “Mean square exponential stability of stochastic delayed Hopfield neural networks,” Physics Letters A: General, Atomic and Solid State Physics, vol. 343, no. 4, pp. 306–318, 2005. View at Publisher · View at Google Scholar · View at Scopus
  18. A. Friedman, Stochastic Differential Equations and their Applications, Academic Press, New York, NY, USA, 1976. View at MathSciNet
  19. Z. Wang and H. Qiao, “Robust filtering for bilinear uncertain stochastic discrete-time systems,” IEEE Transactions on Signal Processing, vol. 50, no. 3, pp. 560–567, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. H. Su and J. J. Li, “Research on stability of grey neutral stochastic linear delay systems,” Acta Analysis Functionalis Applicata, vol. 12, no. 4, pp. 328–334, 2010. View at Google Scholar · View at MathSciNet
  21. C. H. Su and S. F. Liu, “Robust stability of grey stochastic nonlinear systems with distributed delays,” Mathematics in Practice and Theory, vol. 38, no. 22, pp. 218–223, 2008. View at Google Scholar · View at MathSciNet
  22. C. H. Su and S. F. Liu, “Mean-square Exponential Robust Stability for a Class of Grey Stochastic Syst em s with Distr ib uted Delays,” Journal of Xinyang Normal University, vol. 23, no. 4, pp. 501–505, 2010. View at Google Scholar
  23. C. H. Su and S. F. Liu, “Exponential robust stability of grey neutral stochastic systems with distributed delays,” Chinese Journal of Engineering Mathematics, vol. 27, no. 3, pp. 403–414, 2010. View at Google Scholar · View at MathSciNet